# SDR CALA2019110101866

- Difficulty date: October 29, 2019
- Submitted: November 3, 2019
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 76,626 hours, 19,723 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1008
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-6043 SECONDARY FINDING DENT ON FWD CARGO LH FRAME UPPE R FLANGE AT STA 580 BETWEEN STR 24L-25L.REF VT SAN ANTONIO AEROS PACE N/R 0076172 DENT,L=1.0",W=.60",D=.016",ON FWD CARGO LH FRAME UPPER FLANGE AT 53-00-07 AD1,PG101,FIG101,REPAIR FRAME IAW B757-200 SRM 53-00-07 REPAIR 5,PG201,FIG201.REPAIR IS A CATEGORY B REPAIR AND REQUIRE REPEAT INSPECTIONS.WORK ACCOMPLISHED STA 580 BETWEEN S-24L AND S-25L OUT OF LIMITS IAW B757-200 SRM THHIS IS A ZONE 2 REPAIR IAW B757-200 SRM 53-00-07 FIG 201 DETAI L IV.INITIATED DIP TO ACCOMPLSH HFEC AND DVI INSPECTIONS AT 25,000 FLIGHT CYCLES AFTER REPAIR INSTALLATION. AND AT 11,000 FLIGHT CYCLES THEREAFTER. IAW B757-200 SRM # 53-00-07 REPAIR #5 FIG. 201 TABLE II REF NDT, PART 6, 51-00-01. INSPECTION THRESHOLD IS 44,723 PTC, WHICH IS 25,OOO CYCLES FROM REPAIR INSTALATION. CARRY APPROVED. ACCOMPLISH  AN HFEC EVERY 11,000 FLIGHT CYCLES, TOMC-APPROVAL FROM SC1ELBYC COMMENT Q/C REVIEWED. Q/C REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
